# SDR CALA2014020700160

- Difficulty date: February 2, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737824
- Aircraft serial: 30611
- Aircraft time: 43,120 hours, 15,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SPT EMERGENCY LIGHT BULLNOSE AT SEAT 34D INOPERATIVE.  R & R BULLNOSE AREA LIGHT AT SEAT 34D RT OVERHEAD BIN & OPERATIONS CHECKED GOOD IAW AMM 33-51-03.
